SINUMED

A white or almost white crystalline powder inside a dark blue – light blue capsule.

FORMULATION

Each capsule contains:

PARACETAMOL 325 mg
PHENYLPROPANOLAMINE HCl 25 mg
CHLORPHENIRAMINE MALEATE 2 mg

INDICATIONS

For the relief of nasal congestion, headache, body aches and fever associated with common cold, allergic rhinitis, influenza, acute and chronic sinusitis and other respiratory tract infections.

DOSAGE

Take 1 capsule every 6 hours

If you are taking this medicine and you miss dose, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular dosing schedule. Do not double dose.



AVAILABILITY

Blister pack x 10’s (Box of 100’s)

CONTRAINDICATION

Idiosyncracies to sympathomimetics, nephropathy, hyperthyroidism, hypertension and coronary disease.

CAUTION

In patients with high blood pressure, toxic goiter, benign prostatic hypertrophy, heart rate irregularity, glaucoma, and in those taking antidepressants. Patients with heart disease and uncontrolled/untreated high blood pressure should consult a doctor prior to taking Phenylpropanolamine.

Do not exceed recommended dosage. If symptoms persist, do not improve in 7 days, or are accompanied by high fever, or if new symptoms occur, see your physician before continuing use. Do not use for more than 10 days.



PRECAUTION

Should be given with care to patients with heart disease, high blood pressure, toxic goiter, benign prostatic hypertrophy, glaucoma and patients taking antidepressants.

WARNING

Use with caution in patients with high blood pressure, toxic goiter, benign prostatic hypertrophy, heart rate irregularity, glaucoma, and in those taking antidepressants. Patients with heart disease and uncontrolled/untreated high blood pressure should consult a doctor prior to taking Phenylpropanolamine.

Do not exceed recommended dosage. If symptoms persist, do not in 7 days, or are accompanied by high fever, or if new symptoms occur, see your physician before continuing use. Do not use for more than 10 days.

STORAGE

Store at temperature not exceeding 30 degree C.